# SDR ASAA2022020737399

- Difficulty date: February 7, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,388 hours, 15,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 11578
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 40,170 hours, 13,749 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, #2 PACK/ZONE TEMP CONTROLLER SHOWS "FLIGHT DECK TCV (V143) FAIL & CONT CAB ZONE TEMP LIGHT ILLUMINATE WHEN RECALL. REMOVED & REPLACED SAME PER B737-800 AMM 21-61-21. GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-806-002.
